# SDR WTAA960013A

- Difficulty date: January 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 729
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 9005EN38
- Condition: Dirty
- Location: Nose Gear
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAX - GEAR HORN SOUNDED AND NOSE GEAR INTRANSIT LIGHT REPORTED INTERMITTENT DURING GEAR EXTENSION WITH FLAPS SET AT 10 DEGREES.  WARNING STOPPED WITH GEAR DOWN AND LOCKED.  GEAR WARNING SYSTEM OPERATIONAL CHECK NORMAL DURING GEAR RETRACTION CHECK WITH FLAPS UP AND AT THE 10 DEGREE POSITIONS.  UNABLE TO DUPLICATE REPORTED DISCREPANCY.  CLEANED AND INSPECTED NOSE GEAR UPLOCK, DOWNLOCK AND POWER LEVER QUANDRANT MICROSWITCHES.  AIRCRAFT RETURNED TO SERVICE.  (M)
